Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Inverse limits of solvable groups


Author: Ethan D. Bolker
Journal: Proc. Amer. Math. Soc. 14 (1963), 147-152
MSC: Primary 20.43
DOI: https://doi.org/10.1090/S0002-9939-1963-0144963-8
MathSciNet review: 0144963
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Hall, A note on soluble groups, J. London Math. Soc. 3 (1928), 98.
  • [2] -, A characteristic property of soluble groups, J. London Math. Soc. 12 (1937), 198.
  • [3] -, On the Sylow systems of a soluble group, Proc. London Math. Soc. 43 (1937), 316.
  • [4] L. Pontrjagin, Topological groups, Chapter III, pp. 77-80, Princeton Univ. Press, Princeton, N. J., 1939.
  • [5] Séminaire Bourbaki 1959/60, No. 189, Cohomologie des groupes compacts totalement discontinus: A. Douady, from notes by S. Lang on an unpublished article by J. Tate.
  • [6] D. Van Dantzig, Zur topologischen Algebra. III. Brouwersche und Cantorsche Gruppen, Compositio Math. 3 (1936), 408–426 (German). MR 1556954

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.43

Retrieve articles in all journals with MSC: 20.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0144963-8
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society